Control
Stability Analysis of Discrete-time Switched Linear Systems with Parametric Uncertainties

Mohamad Hosein Shafiei; Nasrollah Azam Baleghi

Volume 2, Issue 3 , July 2019, , Pages 239-246

http://dx.doi.org/10.22111/ieco.2019.27753.1110

Abstract
  This paper considers the stability problem of discrete-time switched linear systems in the presence of parametric uncertainties. Parametric uncertainty is sometimes called structured uncertainty because of the structure of the model is known, but some of the parameters are uncertain. From the practical ...  Read More